# SDR DALA2023062805201

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 78,914 hours, 30,527 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0696 AT FL350 IN MODERATE TURBULANCE. R AFT ENT DOOR EICAS MESSAGE ILLUMINATED. CORRECTIVE ACTION: NO ABNORMALITIES FOUND WITH RT AFT ENTRY DOOR. IT WAS CONFIRMED BY F/A THAT DOOR HANDLE WAS FLUSH. INTERMITTENT LIGHT (4901978)
